# SDR AALA20110708MIA01

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 67,356 hours, 10,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT MOUNTED ESCAPE PATH LIGHTS, ROWS 25 THRU 29 ARE INOPERATIVE.  FOUND SEAT MOUNTED LIGHTS AT SEAT ROW 26HJ SHORTING SYSTEM.  REPLACED 26HJ SEAT MOUNTED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
